# SDR DU4R2021091300093

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 53,679 hours, 32,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Frms 35, 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FRAME 35 LEFT PRESSURE PANEL HOLES #2, 6, AND 7 HAVE CRACK INDICATIONS IN FITTING, HOLES #2, 13, 15, 16 AND 19 HAVE INDICATIONS IN PRESSURE PANEL.  S/O 193122 N/R 26110 ALLEGIANT NR00819762
